# SDR USAA2010011290086

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 55,138 hours, 37,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN BETWEEN BS 727E & BS 727F, S23L.  REPAIRED FUSELAGE SKIN BETWEEN BS 727E & BS 727F, S23L IAW B737 SRM 53-00-01 REPAIR 31.
